# SDR CA970902032

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: E/E Bay
- Part time: 10,440 hours
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) A SHORT PERIOD OF TIME AFTER THE AIRCRAFT  WAS PARKED, THE ANTI-COLLISION LIGHT APPEARED TO BE OPERATING.   IT WAS THOUGHT THE MASTER SWITCH WAS LEFT ON.  THIS WAS NOT THE CASE.  THE NEXT MORNING, THE AIRCRAFT COULD NOT BE STARTED DUE TO A WEAK BATTERY.  IT WAS REMOVED AND SERVICED, REINSTALLED.  FURTHER INVESTIGATION REVEALED MASTER SWITCH CAN BE ACTIVATED BY RAIN IF COVER FOR CIRCUIT BREAKER IS NOT PROPERLY SEALED.
